# SDR SWIA201230355

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 22,565 hours, 18,981 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Failed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6445, AUTO PILOT UNCOMMANDED ROLL.   REPLACED THE AILERON SERVO IN REFERENCE TO MM.
